# SDR SWAA2021030849876

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT 767-787 STRINGER 25R IS CORRODED / CLEAN CORROSION AT AFT CARGO FLOOR SUPPORT AT STA 767-787-25R AS PER B737-700 SRM 51-10-02-0G-0; PERFORM NDT ON REWORKED AREA AND MIN MAT THICKNESS WS 0.040' MAT REMOVED 0.010' FOUND OUT OF LIMITS AS PER B737-700 SRM 53-60-15-1A-1; REMOVED REWORKED AFT CARGO R/H FLOOR SUPPORT AS PER B737-700 SRM 51-10-02-0G-0; LOCATE AND DRILLED NEW PORT AS PER B737-700 SRM 51-40-08-0G-0; INSTALLED NEW AFT CARGO R/H FLOOR SUPPORT AT STA 767-787 AS PER B737-700 SRM 51-40-02-0G-0.
